Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Anterior thecal sac compression in multiple levels in the cervical area, wearing cervical color, pain in shoulders, arm. Any exercises?

i have done an MRI and it shows anterior thecal sac compression in multiple levels in the cervical area. The physician advised me to have sterroids and cervical color. I do have pain while wearing my cervical color. I just started wearing it for few days only. I have pain radiating to shoulders and right arm . What exercises should practice for the remedy. Kindly advice. abdul, dubai
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
Hello, You have not mentioned your age nor profession. Wearing of the Cervical collar continously can cause stiffness of the neck and increase pain. Mucles around the neck and shoulder girdle must be strengthened Physiotherapy done scientifically by an expert can bring relief.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor